Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

A high-order meshless Galerkin method for semilinear parabolic equations on spheres

Title data

Künemund, Jens ; Narcowich, Francis J. ; Ward, Joseph D. ; Wendland, Holger:
A high-order meshless Galerkin method for semilinear parabolic equations on spheres.
In: Numerische Mathematik. Vol. 142 (2019) . - pp. 383-419.
ISSN 0029-599X
DOI: https://doi.org/10.1007/s00211-018-01021-7

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics III (Applied and Numerical Analysis)
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics III (Applied and Numerical Analysis) > Chair Mathematics III (Applied and Numerical Analysis) - Univ.-Prof. Dr. Holger Wendland
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 500 Natural sciences
500 Science > 510 Mathematics
Date Deposited: 26 May 2020 09:50
Last Modified: 26 May 2020 09:50
URI: https://eref.uni-bayreuth.de/id/eprint/55217